# SDR 96FDEA01048

- Difficulty date: May 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N136FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19855
- System (JASC): 5751 · Ailerons
- Part: Hinge Casting
- Part number: 651926012
- Condition: Broken
- Location: Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LARGE HINGE ASSEMBLY FOR LEFT HAND O/B AILERON HAS BAR BROKEN OFF.  REMOVED HINGE CASTING AND INSTALLED A SERVICEABLE CASTING PER DRAWING NR 65-19260 SHEET 1.
